# SDR P5CA9500638

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stringers
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT FORWARD BS 400 BULKHEAD STRINGER S44L AND S44R, AT CORNER AFT O WHEEL WELL AND CRACK AT BS 400 AROUND FASTENER.  REPAIRED PER BOEING SB 53-23-05 AND SRM 53-30-03 FIG 35.
